MAUDE Adverse Event Report: CURONIX LLC FREEDOM SPINAL CORD STIMULATOR

CURONIX LLC FREEDOM SPINAL CORD STIMULATOR
Model Number FR8A-RCV-A0, FR8A-SPR-B0
Medical Device Problem Code Use of Device Problem (1670)
Health Effect - Clinical Codes Fall (1848); Pain (1994)
Date of Event 05/21/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The loss of therapy/no therapy questionnaire was reviewed for potential causes of the reported issue.Based on this review, implanting the device at an off-label location, not achieving paresthesia on the table, and not performing an x-ray immediately after the procedure to confirm placement have been ruled out as potential causes.However, the patient experienced a fall which caused increased pain.The stimulator is used to treat pain.The cause of the reported issue is due to severe force applied to implant as the patient experienced a fall (user error-patient).Rates reviewed at the most recent complaint trending meeting do not indicate a significant increase in loss of therapy/no therapy issues.Loss of therapy/no therapy issue rates remain acceptably low; thus, a capa is not required at this time.Loss of therapy/no therapy issue rates will continue to be tracked and trended.
 
Event or Problem Description
The patient reported they are experiencing more pain than normal after a recent fall.The commercial team member met with the patient on (b)(6) 2024 and reprogrammed their device.Additionally, an x-ray was advised to confirm device placement.However, imaging was not performed.The patient noticed improvement upon leaving the office and running the device for 20 minutes and they are currently not experiencing pain.

Brand Name
FREEDOM SPINAL CORD STIMULATOR
Common Device Name
SPINAL CORD STIMULATOR
Manufacturer (Section D)
CURONIX LLC
1310 park central blvd s
pompano beach FL 33064
Manufacturer (Section G)
CURONIX LLC
1310 park central blvd s
pompano beach FL 33064
Manufacturer Contact
tena jimmerson
1310 park central boulevard s.
pompano beach, FL 33064
8009655134
MDR Report Key19578708
Report Number3010676138-2024-00117
Device Sequence Number11757417
Product Code GZB
UDI-Device Identifier00818225020693
UDI-Public(01)00818225020693(17)210201(01)00818225020648(17)210201(21)209815-4
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K182720
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 06/20/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date02/01/2021
Device Model NumberFR8A-RCV-A0, FR8A-SPR-B0
Device Lot NumberSWO190227, SWO190222
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/21/2024
Initial Report FDA Received Date06/20/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured12/20/2018
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexFemale